skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Bayesian and variational Bayesian approaches for flows in heterogeneous random media

Authors:
; ; ;
Publication Date:
Sponsoring Org.:
USDOE Office of Science (SC), Advanced Scientific Computing Research (ASCR)
OSTI Identifier:
1398704
Grant/Contract Number:  
14.Y26.31.0013; FG02-13ER26165
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of Computational Physics
Additional Journal Information:
Journal Name: Journal of Computational Physics Journal Volume: 345 Journal Issue: C; Journal ID: ISSN 0021-9991
Publisher:
Elsevier
Country of Publication:
United States
Language:
English

Citation Formats

Yang, Keren, Guha, Nilabja, Efendiev, Yalchin, and Mallick, Bani K. Bayesian and variational Bayesian approaches for flows in heterogeneous random media. United States: N. p., 2017. Web. https://doi.org/10.1016/j.jcp.2017.04.034.
Yang, Keren, Guha, Nilabja, Efendiev, Yalchin, & Mallick, Bani K. Bayesian and variational Bayesian approaches for flows in heterogeneous random media. United States. https://doi.org/10.1016/j.jcp.2017.04.034
Yang, Keren, Guha, Nilabja, Efendiev, Yalchin, and Mallick, Bani K. Fri . "Bayesian and variational Bayesian approaches for flows in heterogeneous random media". United States. https://doi.org/10.1016/j.jcp.2017.04.034.
@article{osti_1398704,
title = {Bayesian and variational Bayesian approaches for flows in heterogeneous random media},
author = {Yang, Keren and Guha, Nilabja and Efendiev, Yalchin and Mallick, Bani K.},
abstractNote = {},
doi = {10.1016/j.jcp.2017.04.034},
journal = {Journal of Computational Physics},
number = C,
volume = 345,
place = {United States},
year = {2017},
month = {9}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
https://doi.org/10.1016/j.jcp.2017.04.034

Citation Metrics:
Cited by: 2 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Bayesian uncertainty quantification for flows in heterogeneous porous media using reversible jump Markov chain Monte Carlo methods
journal, March 2010


Generalized multiscale finite element methods (GMsFEM)
journal, October 2013


A new family of solvers for some classes of multidimensional partial differential equations encountered in kinetic theory modelling of complex fluids
journal, July 2007


Well-posed Bayesian geometric inverse problems arising in subsurface flow
journal, October 2014


Inverse problems: A Bayesian perspective
journal, May 2010


Results and Questions on a Nonlinear Approximation Approach for Solving High-dimensional Partial Differential Equations
journal, October 2009


A new family of solvers for some classes of multidimensional partial differential equations encountered in kinetic theory modeling of complex fluids
journal, December 2006


Adaptive multiscale model reduction with Generalized Multiscale Finite Element Methods
journal, September 2016


Statistical inverse problems: Discretization, model reduction and inverse crimes
journal, January 2007

  • Kaipio, Jari; Somersalo, Erkki
  • Journal of Computational and Applied Mathematics, Vol. 198, Issue 2
  • DOI: 10.1016/j.cam.2005.09.027